# SDR YENA2025012100080

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 60,773 hours, 21,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 LH SIDE, AT AFT GALLEY AREA, DOOR STOP 1, INBOARD/LOWER HOLE, CRACK INDICATION LOCATED AT 4 OCLOCK VIEW LOOK ING FROM FWD, DEPTH IS 0.167 INCHES APPROX; (RESOLVED ON W/O: 1331840 TASKCARD: NR-00032) FUR-A320-53-01965,  REF AEROMAN N/R 2024-755199, ON FRAME 68 LH SIDE AT AFT GALLEY AREA, DOOR STOP 1 , INBOARD/LOWER HOLE PERFORMED REPAIR I.A.W. A320 SRM 53-41-12-300-008 AND A320 SRM 53-41-12-300-010. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 24500FC(FH NOT RELEVANT) INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTION AT INTERVALS OF 10700FC(FH NOT RELEVANT) WITH INSPECTION METHOD HFEC Y ROTOTEST INSPECTION I.A.W. A320 SRM 53-41-12-205-009 , ACCOMPLISHED BY # 8618012, RII # 439
